Couldn't find what you looking for?

TRY OUR SEARCH!

I'm not sure if i'm pregnant or am having normal effects from having discontinued the Depo shot. I had a fairly light period lasting 2 weeks right befor i was supposed to get my third and final shot for the year in November (which i never got) and then another 2 week period a month later. This month, i only had light bleeding for 4 days and then it stopped. My breasts have been very tender even after it stopped (about a week ago). I have had no cramping and have had bloating/weight gain in my stomach. I have also had about 3 yeast infections in a 2 month period. I am deployed to Iraq and getting a pregnancy test done confidentially is hard to do out here. I have used a condom during sex EVERY time. Am i paranoid or could i be pregnant?

Loading...

hi I had a lagation burned tubes done 2year's ago now im feeling movements in my stomach and looks like im pregnant is it possible
Reply

Loading...